# SDR AALA20101206LGA01

- Difficulty date: December 5, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N629AA
- Make and model: Boeing 757223
- Aircraft serial: 24587
- Aircraft time: 63,589 hours, 22,649 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 21032
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT PATH LIGHTING INOPERATIVE FROM ROWS 16 TO 25.  REPLACED DEFECTIVE BATTERY PACK ON EMERGENCY LIGHTS CONTROL MODULE M10800.
